Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the rate of growth of entire functions of fast growth


Author: Daihachiro Sato
Journal: Bull. Amer. Math. Soc. 69 (1963), 411-414
MathSciNet review: 0146381
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bieberbach, Lehrbuch der Funktionen Theorie. I, II, Leipzig, 1931.
  • 2. Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • 3. D. Sato, Integer valued entire function, Dissertation, Univ. of California, Los Angeles, Calif., 1961.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10951-9